# SDR UIEA2020111902422

- Difficulty date: November 15, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,970 hours, 20,509 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Seized
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM M2-LT ENGINE HAS EVIDENCE OF BIRD STRIKE. NR 1 ENGINE ESN-702138 FOR BIRDSTRIKE, IAW B767 AMM 72-00-00-206-146.  FOUND NO DAMAGE BY BIRDSTRIKE WITHIN THE LPC OR HPC.  18NOV20/1348170/ITEM M8/RIV-DURING BOROSCOPE OF NR 1 ENGINE HEARD GRATING NOISE WHILE TURNING ENGINE FROM CRANK PAD.  FOUND FUEL PUMP SEIZED, IAW N2 CRANK PROCEDURE 72-00-00-982-007-H00 (GRATING HEARD), REF ITEM NR 11 LP 1348171 FOR FUEL PUMP.  R & R AND PART INFO-SDR COMPLETED.
